# SDR SIMA2215

- Difficulty date: July 28, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Part number: MS24705
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTION, FOUND CORROSON ON LOWER FUSELAGE RIVET HEADS BETWEEN STATION 518 AND 535 AT BL 0.0.  REPLACED 43 RIVETS IAW SAAB SRM 51-40-21.  (M)
